Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 122, NWS Goodland, KS

July 12, 2012Yuma County, Colorado; Dundy County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jul 12, 2012, 4:09 PM MDT for Yuma County, Colorado; Dundy County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2012, 4:09 PM MDT (22:09 UTC)
Expired
Jul 12, 2012, 5:15 PM MDT
In force
66 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Yuma County, CO, Dundy County, NE

The radar

The Goodland radar (KGLD), 112 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
2319 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WUUS53 KGLD 122209
SVRGLD
COC125-NEC057-122315-
/O.NEW.KGLD.SV.W.0122.120712T2209Z-120712T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
409 PM MDT THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO...
  NORTHWESTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 515 PM MDT

* AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTH OF ALVIN...AND WAS MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4044 10204 4036 10204 4035 10192 4018 10177
      4006 10209 4044 10227 4045 10205
TIME...MOT...LOC 2209Z 334DEG 11KT 4041 10212
WIND...HAIL 60MPH 1.00IN
$$

THEDE
4 follow-up statements
549 
WWUS53 KGLD 122221
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
421 PM MDT THU JUL 12 2012

COC125-NEC057-122315-
/O.CON.KGLD.SV.W.0122.000000T0000Z-120712T2315Z/
YUMA CO-DUNDY NE-
421 PM MDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES UNTIL 515 PM MDT...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALVIN...AND WAS MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  ALVIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4044 10204 4036 10204 4035 10192 4018 10177
      4006 10209 4044 10227 4045 10205
TIME...MOT...LOC 2221Z 336DEG 18KT 4032 10209
WIND...HAIL 60MPH 1.00IN
$$

THEDE
229 
WWUS53 KGLD 122235
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
435 PM MDT THU JUL 12 2012

COC125-NEC057-122315-
/O.CON.KGLD.SV.W.0122.000000T0000Z-120712T2315Z/
YUMA CO-DUNDY NE-
435 PM MDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES UNTIL 515 PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALVIN...AND WAS MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN YUMA AND WESTERN DUNDY
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4044 10204 4036 10204 4035 10192 4018 10177
      4006 10209 4044 10227 4045 10205
TIME...MOT...LOC 2235Z 336DEG 18KT 4026 10205
WIND...HAIL 60MPH 1.00IN
$$

THEDE
433 
WWUS53 KGLD 122258
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
458 PM MDT THU JUL 12 2012

COC125-NEC057-122315-
/O.CON.KGLD.SV.W.0122.000000T0000Z-120712T2315Z/
YUMA CO-DUNDY NE-
458 PM MDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES UNTIL 515 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF LAIRD...AND WAS MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN YUMA AND EXTREME WESTERN
  DUNDY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4044 10204 4036 10204 4035 10192 4018 10177
      4006 10209 4044 10227 4045 10205
TIME...MOT...LOC 2258Z 350DEG 19KT 4013 10204
WIND...HAIL 60MPH 1.00IN
$$

THEDE
385 
WWUS53 KGLD 122311
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT THU JUL 12 2012

COC125-NEC057-122321-
/O.EXP.KGLD.SV.W.0122.000000T0000Z-120712T2315Z/
YUMA CO-DUNDY NE-
511 PM MDT THU JUL 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DUNDY AND
NORTHEASTERN YUMA COUNTIES WILL EXPIRE AT 515 PM MDT/615 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

LAT...LON 4044 10204 4036 10204 4035 10192 4018 10177
      4006 10209 4044 10227 4045 10205
TIME...MOT...LOC 2311Z 350DEG 19KT 4006 10202
$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:40 PM MDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 12, 2:40 PM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...CORRECTED SHORT TERM
NATIONAL WEATHER SERVICE GOODLAND KS
240 PM MDT THU JUL 12 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 146 PM MDT THU JUL 12 2012

SURFACE TROUGH IS STARTING TO PUSH INTO THE WESTERN PORTION OF
THE AREA WITH A SHORTWAVE MOVING OVER THE TOP OF IT BEGINNING THIS
AFTERNOON. DECENT SURFACE CONVERGENCE ALONG IT WITH LITTLE TO NO
INHIBITION. SO DO EXPECT THUNDERSTORMS TO DEVELOP BUT HOW FAR EAST
TO TAKE THEM IS A QUESTION. STORM MOVEMENTS NEAR 15 KNOTS SO THEY
SHOULD MAKE SOME PROGRESS. EARLIER MODEL OUTPUT WAS NOT TOTALLY
EXCITED ABOUT GENERATING PRECIPITATION ACROSS CWA THROUGH TONIGHT.
HOWEVER...THE LATEST HRRR IS GENERATING SOME LIGHT QPF.

WITH THE AMOUNT OF INSTABILITY AND LIFT BELIEVE THERE IS ENOUGH
THERE TO HAVE A SLIGHT CHANCE THROUGH THE ENTIRE NIGHT. SO GRIDS
WERE ADJUSTED ACCORDINGLY THROUGH TONIGHT. WINDS LOOK TO BECOME
LIGHT AND CLOUDS DECREASE AFTER WHATEVER CONVECTION THERE IS IS
DONE. DEPENDING ON HOW LOW THE DEWPOINTS ARE...TEMPERATURES COULD
DROP A LITTLE...ESPECIALLY IN THE WEST. LOOK TO HAVE PLENTY OF SUN
TOMORROW WITH MODELS SHOWING A RATHER CHAOTIC WIND FIELD...MOSTLY
FROM AN EASTERLY DIRECTION. NAM 2M/NWP HAS BEEN DOING WELL IN THIS
HOT PATTERN AND THINK IT IS ON THE RIGHT TRACK. GFS STILL LOOKS TOO
MOIST AND COOL IN THE LOWER LEVELS. SO BASED ON THE NAM 2M/NWP AND
850 MB TEMPERATURE CONCENSUS...RAISED MAXES FOR FRIDAY TO NEAR 100
FOR MANY LOCATIONS. MUCH WARMER AND DRIER AT MID LEVELS LOOKS TO
KEEP IT DRY TOMORROW AS WELL.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 240 PM MDT THU JUL 12 2012

AT THE START OF THE EXTENDED PERIOD...THE UPPER HIGH NOW OVER UTAH
WILL HAVE MIGRATED TO THE CO-NM AREA AS THE LARGE SCALE UPPER TROUGH
BECOMES ESTABLISHED IN THE WEST.  THE UPPER HIGH WILL BE THE
DOMINANT PLAYER IN OUR WEATHER AS IT STALLS OVER THE CENTRAL PLAINS
EARLY NEXT WEEK.  WITH WEAK FLOW ALOFT AND LACK OF SURFACE FEATURES
TO FOCUS CONVECTION...THUNDERSTORM POTENTIAL DURING THIS PERIOD WILL
BE ISOLATED AT BEST.  BOTH THE GFS AND ECMWF SUGGEST THE POTENTIAL
FOR INCREASING THUNDERSTORM COVERAGE IN DAYS 6 AND 7 AS A CANADIAN
SURFACE HIGH BUILDS SOUTH AND STALLS CLOSE TO OUR FORECAST AREA. IF
THIS SCENARIO DOES UNFOLD THEN POPS IN THE FAR EXTENDED PERIODS WILL
NEED TO BE ADJUSTED UPWARD.

DAY-TO-DAY TEMPERATURE CHANGES ARE EXPECTED TO BE INSIGNIFICANT.
MODELS FORECAST 850 TEMPS AROUND 30-32C THROUGH THE PERIOD WHICH
WILL TRANSLATE TO HIGHS IN THE MID 90S TO NEAR 100 DEGREES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1139 AM MDT THU JUL 12 2012

WEAK SURFACE TROUGH/COLD FRONT WILL PUSH INTO THE AREA LATE THIS
AFTERNOON INTO TONIGHT. THIS COMBINED WITH AN UPPER LEVEL
SHORTWAVE WILL CREATE THE POSSIBILITY OF ISOLATED THUNDERSTORMS
NEAR BOTH TAF SITES AFTER 00Z. DUE TO ISOLATED COVERAGE AND
UNCERTAINTY ON MOST LIKELY AREA OF INITIATION...COVERED THAT
POSSIBILITY WITH VCTS. DO NOT EXPECTED ANY SUB VFR CONDITIONS AT
THIS TIME.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...BULLER
LONG TERM...DLF
AVIATION...BULLER
Hazardous weather outlook, Jul 12, 10:44 AM MDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT THU JUL 12 2012

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT THU JUL 12 2012 /1144 AM CDT THU JUL 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS EASTERN COLORADO...AND THEN MOVE ACROSS THE REST OF THE
AREA THROUGH THE OVERNIGHT HOURS. ALTHOUGH WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...A FEW OF THESE STORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL THE GREATEST THREATS. THE
GREATEST CHANCE FOR SEVERE WEATHER WILL BE ALONG AND WEST OF A
TRIBUNE TO COLBY TO OBERLIN LINE. DUE TO THE DRY CONDITIONS...
LIGHTNING CAUSED FIRES WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM SUNDAY THROUGH
WEDNESDAY MAINLY ACROSS FAR EASTERN COLORADO AND EXTREME SOUTHWEST
NEBRASKA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

BULLER

In the hours before

Special weather statement, Jul 12, 3:25 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
325 PM MDT THU JUL 12 2012

COZ090-122200-
YUMA COUNTY-
325 PM MDT THU JUL 12 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTH OF WAUNETA...MOVING SOUTHEAST AT
15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10204 4036 10204 4029 10224 4044 10233
      4045 10205
TIME...MOT...LOC 2125Z 333DEG 12KT 4053 10224

THEDE
Special weather statement, Jul 12, 4:02 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
402 PM MDT THU JUL 12 2012

COZ090-NEZ079-122230-
DUNDY-YUMA COUNTY-
402 PM MDT THU JUL 12 2012

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND DUNDY
COUNTY IN SOUTHWEST NEBRASKA...

AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF ALVIN...MOVING SOUTHEAST AT 15
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10204 4035 10204 4035 10182 4034 10180
      4019 10202 4044 10227 4045 10226 4045 10205
TIME...MOT...LOC 2203Z 318DEG 13KT 4043 10210

THEDE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:25 PM MDTSpecial Weather StatementGLDPhillips35 min
Jul 12, 4:02 PM MDTSpecial Weather StatementGLDDundy28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.